# SDR W8PA970287

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949WP
- Make and model: Boeing 737301
- Aircraft serial: 23230
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 952
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BS 952-959, RBL 42, WL 208.  REMOVED CORROSION ON FLOOR SUPPORT, FOUND TO BE OUT OF LIMITS. REMOVED FLOOR SUPPORT BS 947-BS 967, RBL 42, WL 208 AND REPLACED WITH NEW FLOOR SUPPORT PER SRM 51-40-02 AND SRM 51-10-02.  (M)
